# SDR ASAA2023080444452

- Difficulty date: August 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,826 hours, 18,174 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FAULT CODE APPEARED ON #2 ENGINE FAULT CODE 75-10592 THE TBV POSITION SIGNAL IS OUT OF RANGE LONG TERM FAULT MUST BE CORRECTED IN 450 FLIGHT HOURS. GROUNDED - YES. ON DEFERRAL.
